MathSciNet Relay Station
MathSciNet bibliographic data
MR1420513 (98h:57009) 57M25
Adams, Colin C.; Reid, Alan W. Unknotting tunnels in two-bridge knot and link complements. Comment. Math. Helv. 71 (1996), no. 4, 617–627.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement